# SDR REXA2024100300806

- Difficulty date: November 24, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670340827
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBOARD FITTING AT FS 661+46 AT STGR 27 REMOVED AND REPLACED WITH NEW FLOORBOARD (PLATE) FITTING P/N SH670-34082-7 AT FS 661+46 AT STGR 27 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-15-001-001-A01, 51-45-00-001-001-A01, AND 51-42-06-001-001-A01
